# SDR DALA13056346813

- Difficulty date: October 21, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT HAS CORROSION ON UPPER & LOWER SURFACES, BS 1460-1480, LBL 16.     BLENDED CORROSION IAW SRM 53-00-53, FIG 101 DETAIL V.
